# SDR C2XA97CL043

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F0016
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND EXTERIOR FORWARD EMERENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE FOR THE EMERGENCY LIGHTS, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM E33-50-00. AIRCRAFT RELEASED FOR SERVICE.  (X)
